MathSciNet Relay Station
MathSciNet bibliographic data
MR1999935 (2004e:49007) 49J40 (47J20)
Djafari Rouhani, B.; Khan, A. A. On the embedding of variational inequalities. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3861–3871.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement